# SDR SWAA2023112813681

- Difficulty date: October 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATED BS 603 WL 212 RBL 67 AT PASSENGER CABIN 2023-661361<[01] REPLACED BATTERY PACK LOCATED BS 603 WL 212 RBL 67 AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED BATTERY PACK LOCATED BS 603 WL 212 RBL 67 AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFFS BELOW.
